This is my first month on tri-sprintec. I have been bleeding since the second monday of pills and it is currently the third tuesday. At first the blood was light, like breakthrough bleeding, but then it continously got heavier and more red till it was similar to a period. My periods before birth control were no longer than 4 days and I'm not sure whats going on. I am supposed to start the sugar pills in 4 days, will I have another period or will I continue to be on my period until I start my next pack for a total of a twenty days?
me personally i have had a 2 1/2 week period and i called the doctor they said that sometimes the pill will do that to you i say that if it was me if it exceeded two weeks you need to call you doctor sometimes your body can not handle the pill you are on and sometimes your body is getting use to the hormones that the pill is giving out but i would talk to my doctor about it and see what they say like i said sometimes your body knows what it is doing by i would call your doctor if you dont see improvements in the next coule of days because the reminder pill is a week long and it might just make your periods change but call your doctor if improvements dont occur
I had to quit taking this birth control due to non stop bleeding. I would usually start spotting a day or two before the placebo pills and then get heavier and heavier. I bleed non stop for 1 1/2 months and some times two. I was told by my doctor that my body was intolerable to birth control pills. I also could not do the depo provera shot, it made me so nauseous , migraine head aches, weight gain and other problems. I would recommend if it doesnt stop soon go to your gyno. It also might be that your body isnt used to the pill yet. but continue taking as directed. Good luck with it.
I had the same problem. I am on the sugar pills on the first pack. I had a period the second week and it lasted for 10 days and it usually only lasts for 3 or 4 days. And now that I am on the sugar pills I am on my period again. I don't know what is going on. I'm going to just hang in there and see what it's like in a couple months... Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive been taking loestrin for two months now after taking tri sprintec for a year the first month on?
Updated 9 Mar 2012 • 1 answer
Updated 23 Nov 2014 • 2 answers
Updated 23 Feb 2014 • 1 answer
Updated 29 Nov 2014 • 1 answer
Updated 27 Feb 2015 • 1 answer